# SDR DALA2017011000267

- Difficulty date: January 9, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 57,147 hours, 25,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT INOPERATIVE ROWS 12 AND 19, RECONNECTED AND SECURED HARNESS
